Timetable for Periodic Test 1 examination is given below. Examination is held in evening so that parents can monitor the students and it will be at three different time slots -6:30 pm, 6:45 pm and 7:00 pm.

	Class 03	Class 04	Class 05	Class 06	Class 07	Class 08	Class 09	Class 10
02-08- 2021 MON	English	Hindi	Malayal am	Mathem atics	Mathem atics	Science	English	Social Science
03-08- 2021 TUE	EVS	EVS	Mathem atics	Malayala m	Hindi	English	Mathe matics	Malayala m/Hindi
04-08- 2021 WED	Mathema tics	Malayal am	EVS	Social Science	English	Mathem atics	Science	English
05-08- 2021 THU	Hindi	English	Hindi	English	Social Science	Malayal am	Study Leave	Science
06-08- 2021 FRI	Malayala m	Mathem atics	English	Science	Malayala m	Social Science	Social Science	Study Leave
07-08- 2021 SAT	HOLIDAY	HOLIDA Y	HOLIDA Y	Hindi	Science	Hindi	Malayal am/Hin di	Mathema tics

- Students must keep the hard copy of the answer sheets until you receive the valued answer sheets.
- Due to technical reasons, teachers may ask you to upload the same answer sheets again.
- If you submit before the last time, then you will get a message like 'Submitted, Not Confirmed'. Same message will be there till the last time is over. Once the last time is over, status will be updated in every 5 minutes.
- While uploading, please take special care to upload the images in the order of page numbers.
- Students must write the following information legibly on the first page of the answer sheets name of the student, admission number, date and subject of examination. Page number must
  be written at the top right corner of every page.
- Photo of every page must be taken in such a way that the entire page is covered.
- Those students who are using pen, please use black colour. In the image of the answer sheets, black colour is better readable.
- Report Card will be generated and it will be available in School Digital. Parents can download
  the Report Card once the information is received in School Digital.
- PT1 for classes 03 to 08 will be out of 20 and its duration is 45 minutes. Internal marks will be out of 5. Total will be out 25 (20 + 5).
- Students of Classes 03, 05 and 07
  - Olash will start sending question papers from 7 pm of the day of examination by mail and the same question paper will be available in the Olash dashboard 5 minutes before the schedule.

- Students will have 5 minutes reading time. Writing time is from 7.05 to 7.50 pm.
   Uploading time is 15 minutes. Answer sheets must be uploaded to olash before 8:05 pm of the day of examination and the same images of answer sheets must be sent to the subject teacher's mail id before 8:10 pm.
- Students of Classes 04, 06 and 08
  - Olash will start sending question papers from 6:15 pm of the day of examination by mail and the same question paper will be available in the Olash dashboard 5 minutes before the schedule.
  - Students will have 5 minutes reading time. Writing time is from 6:35 to 7:20 pm.
     Uploading time is 15 minutes. Answer sheets must be uploaded to olash before 7:35 pm of the day of examination and the same images of answer sheets must be sent to the subject teacher's mail id before 7:40 pm.
- PT 1 for class 09 and 10 will be out 40 and its duration is one and half hours. Internal marks will be out 10. Total will be 50 (40 + 10).
  - Olash will start sending the question paper from 6:30 pm of the day of examination by mail and the same question paper will be available in the Olash dashboard 5 minutes before the schedule.
  - Students will have 10 minutes reading time. Writing time is from 6:55 to 8:25 pm.
     Uploading time is 20 minutes. Answer sheets must be uploaded to olash before 8:45 pm of the day of examination and the same images of answer sheets must be sent to the subject teacher's mail id before 8:50 pm.